# SDR HEEA0012050

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206364601101
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY DROPS 250 TO 300 POUNDS INTERMITTENTLY.
